Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anemia, elevated sed rate, c-reactive protein, bloating and flatulence?

I have recently been diagnosed with anemia. I have "silent gerd", and have elevated sed rate and c-reactive protein. I also have a great deal of gas and quite a bit of bloating. About 3 yrs. ago I was diagnosed with dermatomyositis sine myositis. The rash has disappeared and I have never had muscle involvement. My inflamation markers until the recent blood test have always been normal. Any thoughts?
Sat, 24 Nov 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Elevated ESR and c reactive protein may suggestive of inflammation.

This elevated inflammation may lead to anemia called anemia of chronic inflammation.

Bloating and flatulence may be due to gastritis or peptic ulcer disease etc.

Avoid spicy food and alcohol avoid smoking and caffeine drinks.

Use tablet pantoprazole.

If symptoms not improved please consult your physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regrads,
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Myositis


What causes anemia, elevated sed rate, c-reactive protein, bloating and flatulence?

Hello, Elevated ESR and c reactive protein may suggestive of inflammation. This elevated inflammation may lead to anemia called anemia of chronic inflammation. Bloating and flatulence may be due to gastritis or peptic ulcer disease etc. Avoid spicy food and alcohol avoid smoking and caffeine drinks. Use tablet pantoprazole. If symptoms not improved please consult your physician he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regrads, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist